# SDR ABXA9701311

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Probe
- Part number: B11763070
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SUSPECTED FUEL LEAK IN FLIGHT.  INDICATION OF 1740 POUNDS FUEL LOSS FROM RIGHT WING TANKS.  SHUT DOWN NR 2 ENGINE.  FOUND FUEL QUANTITY IN RIGHT WING TANKS TO BE INCORRECT.  REPLACED NR 2 FUEL TANK PROBE.  OPS CHECKED GOOD IAW DC9 MM CHAPTER 28.
